Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Feb 23, 2019, 9:49 PM EST for 9 counties in Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 9:49 PM EST (02:49 UTC)
- Expired
- Feb 24, 2019, 3:45 AM EST
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, KY, Boyle County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Mercer County, KY, Nelson County, KY, Washington County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 103 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 10:07 PM EST | FLASH FLOOD | 4 Sse Redhouse, KY | WATER ALONG HUNTER LN AND UNION CITY ROAD IS MOVING SWIFTLY ALONG THESE ROADS...ALSO OVER TATES CREEK RD. ALSO ON CATALPA LOOP IN THE CITY OF RICHMOND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076
WGUS53 KLMK 240249
FFWLMK
KYC005-021-079-137-151-167-179-229-239-240545-
/O.NEW.KLMK.FF.W.0004.190224T0249Z-190224T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
949 PM EST SAT FEB 23 2019
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Northern Lincoln County in central Kentucky...
East central Nelson County in central Kentucky...
Mercer County in central Kentucky...
Southwestern Woodford County in central Kentucky...
Garrard County in central Kentucky...
South central Anderson County in central Kentucky...
Washington County in central Kentucky...
Boyle County in central Kentucky...
Madison County in central Kentucky...
* Until 1245 AM EST.
* At 947 PM EST, Doppler radar indicated heavy rain across the
warned area. Reports of one to two inches of rain already has
fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Richmond, Danville, Harrodsburg, Stanford, Lancaster, Springfield,
Harris Ferry, Mccreary, Berea and Junction City.
There have been several reports of standing water closing road in
the region, as well as a water rescue. As persistent moderate rains
continue expect more water to be flowing...and consequently more
dangerous over the next few hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3755 8504 3763 8503
3765 8534 3772 8540 3787 8531 3792 8483
3773 8458 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
RJS4 follow-up statements
144
WGUS73 KLMK 240416
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1116 PM EST SAT FEB 23 2019
KYC005-021-079-137-151-167-179-229-239-240545-
/O.CON.KLMK.FF.W.0004.000000T0000Z-190224T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Nelson KY-Mercer KY-Woodford KY-Garrard KY-Anderson KY-
Washington KY-Boyle KY-Madison KY-
1116 PM EST SAT FEB 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EST FOR
NORTHERN LINCOLN...EAST CENTRAL NELSON...MERCER...SOUTHWESTERN
WOODFORD...GARRARD...SOUTH CENTRAL ANDERSON...WASHINGTON...BOYLE AND
MADISON COUNTIES...
At 1007 PM EST, local emergency managers reports water flowing over
Hunter Lane and Union City road east of Richmond. Doppler radar and
automated rain gauges indicated that up to two inches of rain have
already fallen. Flash flooding likely will continue over the next
couple of hours, as we continue to receive additional rainfall.
Some locations that will experience flooding include... Richmond,
Danville, Harrodsburg, Stanford, Lancaster, Springfield, Harris
Ferry, Mccreary, Berea and Junction City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3755 8504 3763 8503
3765 8534 3772 8540 3787 8531 3792 8483
3773 8458 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
RJS821
WGUS73 KLMK 240539
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1239 AM EST SUN FEB 24 2019
KYC005-021-137-167-179-229-239-240547-
/O.CAN.KLMK.FF.W.0004.000000T0000Z-190224T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Nelson KY-Mercer KY-Woodford KY-Anderson KY-Washington KY-
Boyle KY-
1239 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING FOR NORTHERN LINCOLN...EAST CENTRAL
NELSON...MERCER...SOUTHWESTERN WOODFORD...SOUTH CENTRAL ANDERSON...
WASHINGTON AND BOYLE COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
An areal warning is in place for Boyle, Mercer, and Washington
Counties.
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3771 8473 3772 8474
3773 8469 3782 8472 3782 8470 3779 8467
3773 8457 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
KYC079-151-240545-
/O.CON.KLMK.FF.W.0004.000000T0000Z-190224T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrard KY-Madison KY-
1239 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EST FOR
GARRARD AND MADISON COUNTIES...
At 1237 AM EST, local law enforcement reported continued flash
flooding. Up to two inches of rain have already fallen.
Some locations that will experience flooding include... Richmond,
Lancaster, Harris Ferry, Mccreary, Berea, Peytontown, Marksbury,
Panola, Buggytown and Stone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3771 8473 3772 8474
3773 8469 3782 8472 3782 8470 3779 8467
3773 8457 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
KDW805
WGUS53 KLMK 240540
FFWLMK
KYC079-151-240845-
/O.EXT.KLMK.FF.W.0004.000000T0000Z-190224T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1240 AM EST SUN FEB 24 2019
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Garrard County in central Kentucky...
Madison County in central Kentucky...
* Until 345 AM EST.
* At 1239 AM EST, local law enforcement reported continued flooding
in the warned area. Up to two inches of rain have already fallen.
Flash flooding is already occurring.
* Some locations that will experience flooding include...
Richmond, Lancaster, Harris Ferry, Mccreary, Berea, Peytontown,
Marksbury, Panola, Buggytown and Stone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3771 8473 3772 8474
3773 8469 3782 8472 3782 8470 3779 8467
3773 8457 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
KDW278
WGUS73 KLMK 240845
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
345 AM EST SUN FEB 24 2019
KYC079-151-240854-
/O.EXP.KLMK.FF.W.0004.000000T0000Z-190224T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrard KY-Madison KY-
345 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING FOR GARRARD AND MADISON COUNTIES WILL
EXPIRE AT 345 AM EST...
The heavy rain has ended. Flood waters are receding. Flooding is no
longer expected to pose a severe threat. Please continue to heed any
remaining road closures.
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8426
3754 8435 3747 8437 3771 8473 3772 8474
3773 8469 3782 8472 3782 8470 3779 8467
3773 8457 3791 8428 3788 8426 3785 8408
3782 8412 3781 8408 3778 8411 3777 8408
$$
KDWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 9:39 PM EST, 10 minutes earlier.
Area forecast discussion, Feb 23, 9:39 PM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
939 PM EST Sat Feb 23 2019
.Forecast Update...
Issued at 930 PM EST Sat Feb 23 2019
Rain and embedded thunderstorms continue tracking NE across central
KY at this time. The heaviest rain continues to be across south-
central KY where Flash Flood Warnings exist for the next couple/few
hours. High rain rates exist in the strongest cells. Be vigilant if
driving - Turn Around, Don't Drown if flooded roads are encountered.
Steady rain will end after this current shield moves out over the
next hour or two. Nevertheless, areal flooding will continue for a
time after the rain ends. Thus, will keep the current Flood Watch as
is for the time being, with its expiration at 06z. Also, with the
cold front still several hours to our west, there could be isolated
additional showers develop behind this rain shield. There are
several showers now just east of STL, but the latest HRRR keeps
these to our north over the next couple hours. So, any new cells
in our area should be isolated.
...VERY WINDY LATE TONIGHT AND ESPECIALLY SUNDAY...
Want to take this time to again reiterate the real wind hazard for
very late tonight and especially Sunday. Behind the cold frontal
passage toward morning, surface winds first from the SW then from
the W on Sunday will really increase. Our current Wind Advisory
begins at 09z. We expect sustained winds of 20-30 mph with frequent
gusts of 40-50 mph. Could see isolated gusts over 50 mph. Also of
acute interest is that these winds will have numerous hours of
longevity, i.e., all day Sunday. This will create a real and
impactful hazard. With grounds saturated, these winds could uproot
some trees and at least bring limbs down. Some power outages are
likely as well. People driving on north-south-oriented interstates
should use much caution on Sunday due to a stiff cross-wind. Be
aware of the wind on Sunday and exercise caution and good judgment!
&&
.Mesoscale Update...
Issued at 820 PM EST Sat Feb 23 2019
Area of rain continues to propagate NE across central KY, with
additional numerous shower development on west side of the steady
rain, as high res models have indicated this evening. Latest KLVX
and KOHX radar showing some stronger cores/cells entering or moving
toward our SW counties (around and SW of BWG). Latest meso
environment continues to show very strong low-level shear across the
area, but effective shear values are a little less given slight
elevated nature of the stronger cores. There is a narrow axis of
weak CAPE on the western side of the rain, which will move east
through the evening, albeit diminish. Any chance for an isolated
severe cell would be mainly across our southern counties this
evening.
Continue to be more worried about flash flooding this evening,
particularly over south-central KY given prior rains earlier this
evening and afternoon, and the increasing trend in reflectivity
values over our SW as the low-level jet and lifting increase ahead
of the cold front. Expect brief but intense rainfall rates with
these cores, which could easily lead to local flash flooding.
Use caution if driving! Remember, Turn Around, Don't Drown.
&&
.Short Term...(This evening through Sunday)
Issued at 305 PM EST Sat Feb 23 2019
...Flash Flooding and Severe Storm Risk through Late Evening...
...Windy Sunday...
A complex of showers and storms over western KY and central and
western portions of TN will continue to spread northeast over
central KY/southern Indiana late this afternoon. Soundings indicate
an elevated environment ahead of this complex due to the presence of
a strong LLJ. Because of this, not expecting any immediate severe
risk through early evening. However, an isolated t-storm may
produce small hail ahead of the main storm complex. The main threat
with this afternoon/early evening round of convection will be heavy
rain and flooding. With excellent upper/lower jet support and
higher precipitable water values entering the region, expect
efficient rain producers and moderate to heavy rainfall rates
especially in t-storms. While the Flash Flood Watch still looks to
be in good shape highlighting the area at most risk, south central
KY is especially a concern as they received up to an 1" of rain
already this morning.
The next round of showers/storms will come mid to late evening
primarily between 0-6Z tonight. We'll enter a more sfc based
environment after the first storm complex moves northeast through
portions of the region. A line or broken line of showers/storms is
expected to develop just ahead of the cold front and push through
mid to late evening. High-res models still show a thin line of
SBCAPE mainly crossing south central KY later this evening. Also,
favorable wind fields will support rotating cellular structures.
southern KY will be the focus for strong to severe storms containing
damaging winds and potentially an isolated tornado. In addition,
the flash flood threat will continue area wide. All of the
showers/storms should exit the region by around midnight.
Behind the cold front, winds will shift to the west-southwest and
become very gusty in a tight pressure gradient on the back side of
the low pressure system. Wind gusts in excess of 35 mph will be
likely late tonight through Sunday area-wide. Wind gusts of 40-45
mph will be most likely over southern Indiana and portions of north
central KY so a Wind Advisory will be issued for that area.
Temperatures will fall into the 40s tonight behind the cold front
and top out in the mid 40s to lower 50s for Sunday highs.
.Long Term...(Sunday night through Saturday)
Issued at 315 PM EST Sat Feb 23 2019
Sunday Night - Wednesday...
Expansive surface high pressure will center of the northern Plains
and then into the Great Lakes region during the early to mid week
time frame. Meanwhile, dry and zonal flow will dominate the upper
pattern into mid week. The combination of these two features will
keep us dry at least through the first part of Wednesday. High
temperatures should run mostly in the mid and upper 40s for highs
across southern IN and central KY. Southern KY will likely reach the
low 50s each day. Lows are expected to be in the 20s Sunday/Monday
night, and then warm to the low and mid 30s for Tuesday night. These
temperatures are at or just below normal for this time of year.
Wednesday Night - Saturday...
Zonal flow is expected to persist over the area through the late
week and into the weekend time frame. However, there will be several
weak disturbances passing through the upper flow that could bring
some precipitation chances. See no reason to change this statement
from the previous forecast...
Low-confidence forecast for the late week and early weekend time
frame as the models diverge. Zonal pattern makes it difficult to
time the weak ripples crossing the area, so for now will go with a
fairly broad-brush 20-30 POP for the latter half of the week.
Whenever precip does fall, it will be scattered and light. Temp
forecast is near normal, which could result in precip type
questions. However it's worth noting that the colder Euro solution
is also a dry solution, while the GFS has warmer temps to go with
its precip chances. In light of that, the chances for wintry weather
are actually quite low.
&&
.Aviation...(00Z TAF Issuance)
Updated at 700 PM EST Sat Feb 23 2019
Large shield of rain and a few embedded thunderstorms continue to
move NE across central KY early this evening, producing MVFR vsbys
and at times IFR vsbys in heavy rain. Additional showers and a few
storms are expected behind this main area of rain through late this
evening before coming to an end. Ceilings have varied from VFR to
MVFR so far, and model cross-sections suggest some IFR ceilings
could occur at times for the next several hours before a cold front
pushes across the region later tonight.
Current surface winds are from the SE and will slowly increase and
switch to S this evening. Winds 2-3 kft above the ground will
increase to around 50-55 kts, so have included low-level wind shear
for a few hours this evening at the TAF sites.
Late tonight and on Sunday, surface winds will become very gusty,
first from the SW then from the W on Sunday. Expect sustained winds
of 20-25 kts with gusts of 35-40 kts on the back side of strong low
pressure pushing into the Great Lakes area.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
Sunday for INZ076>079-083-084-089>092.
KY...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
Sunday for KYZ023>043-045>049-053>057-066-067.
Flash Flood Watch until 1 AM EST /midnight CST/ Sunday for
KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082.
&&
Mesoscale....TWF
Update.......TWF
Short Term...AMS
Long Term....BJS
Aviation.....TWFHazardous weather outlook, Feb 23, 3:37 PM EST, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 337 PM EST Sat Feb 23 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242045- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- 337 PM EST Sat Feb 23 2019 /237 PM CST Sat Feb 23 2019/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EST SUNDAY FOR CENTRAL KENTUCKY... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY FOR SOUTHERN INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY... This Hazardous Weather Outlook is for portions of south central Indiana and central Kentucky. .DAY ONE...This Afternoon and Tonight. Area rivers will remain high from recent rainfall. See our webpage for the most recent updates to river flood advisories and flood warnings. Heavy rain is likely this afternoon and evening, with 1 to 2 inches of additional rainfall possible. Areal and renewed small stream flooding is likely where the heaviest rain falls, with localized flash flooding possible. Strong to severe thunderstorms are possible this evening as a strong cold front moves through the area. The strongest cells will be capable of producing damaging wind gusts and an isolated tornado, mainly across south central Kentucky. Briefly torrential rainfall could result in additional flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong and gusty west winds are expected late tonight through Sunday behind the cold front. Gusts to around 45 mph are likely, mainly across southern Indiana and north central Kentucky. .SPOTTER INFORMATION STATEMENT... Spotters will be needed through tonight to report heavy rain, flooding, and any strong winds or wind damage. AMS
In the hours before
Local storm report, Feb 23, 8:41 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
841 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 1 ENE LEWISBURG 36.99N 86.94W
02/23/2019 LOGAN KY TRAINED SPOTTER
WATER OVER ROAD 1/2 MILE FROM 106 AND 1153
INTERSECTION NEAR ALUM CREEK. SPOTTER
REPORTED 10 INCHES OF WATER.
&&
SSCLocal storm report, Feb 23, 8:53 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD 2 W ALBANY 36.69N 85.17W
02/23/2019 CLINTON KY EMERGENCY MNGR
DICKEN CHAPEL ROAD CLOSED DUE TO FLOODING.
&&
SSCLocal storm report, Feb 23, 9:15 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLOOD 1 ESE RICHMOND 37.74N 84.28W
02/23/2019 MADISON KY EMERGENCY MNGR
STANDING WATER NEAR ALTAMONT AND RACE
STREETS IN RICHMOND.
&&
RJSLocal storm report, Feb 23, 9:36 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 1 ESE VALLEY VIEW 37.83N 84.42W
02/23/2019 MADISON KY EMERGENCY MNGR
WATER RESCUE ON TATES CREEK RD.
&&
RJSLocal storm report, Feb 23, 9:42 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD 2 NW FRANKLIN 36.75N 86.59W
02/23/2019 SIMPSON KY EMERGENCY MNGR
KY2592 AT HWY 73 IS IMPASSABLE DUE TO
FLOODING. HWY 73 IS STILL OPEN.
&&
SSCLocal storm report, Feb 23, 9:45 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLOOD 2 SSW MCCREARY 37.64N 84.54W
02/23/2019 GARRARD KY PUBLIC
REPORT AND PICTURES OF ROADS IMPASSIBLE DUE
TO STANDING WATER IN GARRARD COUNTY.
&&
CMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 7:30 PM EST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Bullitt, Casey, Clark and 19 more | 6 hr |
| Feb 23, 7:50 PM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more | 6 hr |
| Feb 23, 9:06 PM EST | River Flood Warning | LMK | Ohio | 48 hr |
| Feb 23, 9:13 PM EST | River Flood Warning | LMK | Warren | 31 hr |
| Feb 23, 10:22 PM EST | Flash Flood Warning | LMK | Hardin, Larue, Marion, Meade, Nelson | 3 hr |
| Feb 24, 12:28 AM EST | Areal Flood Warning | LMK | Boyle, Green, Marion, Taylor | 3 hr |
| Feb 24, 12:42 AM EST | River Flood Warning | LMK | Garrard, Jessamine | 3 days |
| Feb 24, 12:44 AM EST | Areal Flood Warning | LMK | Boyle, Jessamine, Mercer, Washington, Woodford | 3 hr |
| Feb 24, 12:44 AM EST | River Flood Warning | LMK | Franklin | 31 hr |
| Feb 24, 1:11 AM EST | Areal Flood Advisory | LMK | Larue, Nelson | 3 hr |
| Feb 24, 1:59 AM EST | Areal Flood Advisory | LMK | Butler, Logan | 3 hr |
| Feb 24, 1:59 AM EST | River Flood Warning | LMK | Bourbon | 23 hr |
| Feb 24, 3:21 AM EST | Areal Flood Advisory | LMK | Allen, Barren, Edmonson, Hart, Ohio, Simpson and 1 more | 3 hr |
| Feb 24, 3:38 AM EST | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Marion | 3 hr |
| Feb 24, 5:58 AM EST | River Flood Advisory | LMK | Garrard, Jessamine, Mercer | 5 hr |
| Feb 24, 7:22 AM EST | River Flood Advisory | LMK | Hart | 69 min |
| Feb 24, 8:26 AM EST | River Flood Warning | LMK | Hart | 52 hr |
| Feb 24, 10:27 AM EST | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 27 hr |
| Feb 24, 10:29 AM EST | River Flood Warning | LMK | Hardin, Jefferson, Meade | 5 days |
| Feb 24, 10:30 AM EST | River Flood Advisory | LMK | Anderson, Franklin, Woodford | 8 hr |
| Feb 24, 10:32 AM EST | River Flood Warning | LMK | Warren | 30 hr |
| Feb 24, 11:04 AM EST | River Flood Warning | LMK | Hardin, Nelson | 68 hr |
| Feb 24, 3:27 PM EST | Areal Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 24 hr |
| Feb 24, 6:08 PM EST | River Flood Warning | LMK | Anderson, Franklin, Woodford | 65 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.